# SDR AALA201809059018

- Difficulty date: August 22, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261PF IN THE AFT GALLEY AREA BETWEEN FRAMES 68 - 70,  Y1292 THRU -Y1292.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIG 20106, AND  IRM 9701, REV H.
